# SDR 2006UALA00967

- Difficulty date: May 18, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N913UA
- Make and model: Boeing 737522
- Aircraft serial: 25291
- Aircraft time: 39,995 hours, 29,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LWR EXTERNAL SKIN HAS 1 EACH SCRIBE MARK AT AFT CARGO DOOR AFT LWR CORNER BELOW THRESHOLD.
